# SDR 2018FA0000048

- Difficulty date: January 26, 2018
- Submitted: January 29, 2018
- Operation: General aviation
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26303
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMB, AT FL 355 ABOUT TO LEVEL OFF AT FL 360,  THE CABIN ALTITUDE WARNING WAS INTERMITENT.   SOUNDED WITH THE RED CABIN ALTITUDE WARNING LIGHT ILLUMINATED,  THE CABIN ALTITUDE INDICATOR SHOWED 10.000 FEET AT THAT MOMENT AND KEPT CLIMBING  AFTER SWICH CONTROLLER TO STANDBY AND MANUAL. CABIN ALTITUDE WAS UNCONTROLLABLE.  AFTER PRESSURIZATION PROBLEMS, INITIATED AN EMERGENCY DESCENT AND LANDED. PRESURIZATION TEST RESULT OK.
